MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIO®SHELL IMPACT-OFFSET-TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. RIO®SHELL IMPACT-OFFSET-TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 209830
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
¿as part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available¿.
 
Event or Problem Description
While dr.(b)(6) was using a mallet to impact the trident cup into the patient the impaction platform piece cracked down the center and eventual broke in half once we removed it from the inline-offset impaction handle.Case type: tha.
 
Event or Problem Description
While dr.(b)(6) was using a mallet to impact the trident cup into the patient the impaction platform piece cracked down the center and eventually broke in half once we removed it from the inline-offset impaction handle.Case type: tha.
 
Additional Manufacturer Narrative
Reported event: it was reported that while dr.(b)(6) was using a mallet to impact the trident cup into the patient the impaction platform piece cracked down the center and eventually broke in half once we removed it from the inline-offset impaction handle.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review: review of the device history records indicate 88 devices were manufactured under lot 33850.26 devices were accepted into final stock on 11/01/2016.01 devices were accepted into final stock on 11/30/2016.60 devices were accepted into final stock on 08/18/2016.Review of qt16 - 08 - 0065 revealed that the non-conformance is not related to the failure alleged in this compliant.Complaint history review: a review of complaints related to p/n 209830, l/n 33850 show no additional complaint related to the failure in this investigation.Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.Product was not available for evaluation.

Brand Name
RIO®SHELL IMPACT-OFFSET-TRIDENT PST
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8200171
Report Number3005985723-2018-00786
Device Sequence Number16452438
Product Code OLO
UDI-Device Identifier00848486030285
UDI-Public00848486030285
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K141989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209830
Device Lot Number33850
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer02/28/2019
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;